Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On equations of the Wiener-Hopf type in several complex variables


Author: Edgar A. Kraut
Journal: Proc. Amer. Math. Soc. 23 (1969), 24-26
MSC: Primary 32.02; Secondary 45.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0274795-7
MathSciNet review: 0274795
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Kraut, S. Busenberg and W. Hall, On an additive decomposition of functions of several complex variables, Bull. Amer. Math. Soc. 74 (1968), 372-374. MR 0219747 (36:2826)
  • [2] E. Kraut and G. W. Lehman, Diffraction of electromagnetic waves by a right angle dielectric wedge, J. Math. Phys. 10 (1969). MR 0249037 (40:2285)
  • [3] F. D. Gakhov, Boundary value problems, Pergamon Press, New York, 1966, pp. 70-72. MR 0198152 (33:6311)
  • [4] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, 2nd ed., Clarendon Press, Oxford, 1948, p. 122.
  • [5] W. Pogorzelski, Integral equations and their applications, Vol. I, Pergamon Press, New York, 1966, p. 197. MR 0201934 (34:1811)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.02, 45.00

Retrieve articles in all journals with MSC: 32.02, 45.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0274795-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society